# SDR UPS08M51384

- Difficulty date: November 6, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E CAVITY, L/E RIB LOWER END SUSPECT CRACK AT 19 INCHES O/B OF SLAT TRACK NR 3 AS MARKED.  HFEC INSP C/O ON O/B OF SLAT TRACK NR 3 FOUND CRACK OF APPROX 1.5 INCH LENGTH.  RIGHT WING L/E CAVITY L/E RIB LOWER REMOVED PER SRM 51-31-01 VII R35.  NEW RIB FAB PER BOEING DRW ARB1161.  RIB HEAT-TREATED, HOLES PICKED-UP, PROTECTED & PAINTED.  NEW RIB INSTALLED PER SRM 51-31-01 VII R35.
